I've been on Avonex for 6 months and 3 weeks until now and I skipped only one injection due a very serious flu that was not reacting to antibiotic. the doctor asked me to stop Avonex and put me on 2grams of Augmentin for 10 days. During the antibiotic treatment I had rashes (urticaria). becuase of that I went on cortison and next week took Avonex. The rashes were controllefd while on cortison, but as soon as I went out of it, the rashes exploded. The day I take AVonex they seem to increase now. then a few hours later they reduce. during the next day they continue until around 5-6 days from the injection when they get worse. The day of Avonex the rashes get much worse and the cycle repeats. my neurologist suggested to move to betaferon, as he believes the rashes are caused by Avonex. but I am so scared of the side effects. i am sick two days per week due to Avonex, i can't manage 6 days per week. that is no life. did everyone go through somethign lk this? any possibility to control the rashes? is it possible to discontinue avonex for 2-3 weeks and then restart it? what is the impact of this?
right now i am on telfast twice per day and xyzal once per day as antihistamines to reduce the urticaria.